# SDR ASOA20130113225

- Difficulty date: January 13, 2013
- Submitted: January 13, 2013
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 208
- Aircraft time: 31,641 hours, 23,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14529454005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT WALL SEAT TRACK SUPPORT IS CORRODED BEYOND LIMITS AFTER BLEND-OUT. CUT-OUT CORRODED SECTION, FABRICATED AND INSTALLED NEW SEAT TRACK SUPPORT.
